# SDR SWAA2022012451310

- Difficulty date: December 3, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fence
- Condition: Cracked
- Location: #1 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST SLEEVE FWD I/B FENCE IS CRACKED. ; # 1 ENGINE EXHAST SLEEVE FWD IB FENCE IS CRACKED. / [01] REMOVED #1 ENGINE EXHAUST SLEEVE FWD I/B FENCE. DRILLED UP NEW FENCE USING OLD FENCE AS A TEMPLATE. INSTALLED NEW FENCE IAW CMM 71-11-37; SRM 51-40-02-0G-0; [02] TASK COMPLETE; [03] VERIFIED CORRECTIVE ACTION ENTRY 1 & 2. CARD COMPLETE.
